Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hot flashes, nausea and headache after stopping birthcontrol pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   I'm 22 years old I was on birth control for a year. Stopped it last month i'm having what seems to be hot flashes i'm sweating all the time. Never had this happen to me before also, i've been having headaches alot now, been feeling a little nauseous mainly at night tho. Could this mean that i'm going threw menopause? Or maybe pregnant?
Doctor :   menopause does not happen at the age of 22
User :   Could it be that my hormones are out of balance since i'm not on birth control? Or could there be other possiblies that it is something else?
Doctor :   do you have any medical disorders like thyroid
User :   not that i know of
User :I was 4 days late last month of starting my period then I did start and it was short could I be pregnant?
Doctor :   when was your last period date

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor